thumbnail

Mathematical relationship between the length and the age of the rock bass, Ambloplites rupestris (Rafinesque)

Papers of the Michigan Academy of Science, Arts, and Letters
By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS | Dublin Core

Abstract

No abstract available.

Additional publication details

Publication type Article
Publication Subtype Journal Article
Title Mathematical relationship between the length and the age of the rock bass, Ambloplites rupestris (Rafinesque)
Series title Papers of the Michigan Academy of Science, Arts, and Letters
Volume 28
Issue 2
Year Published 1943
Language English
Publisher University of Michigan
Contributing office(s) Great Lakes Science Center
Description 11 p.
First page 331
Last page 341
Online Only (Y/N) N
Additional Online Files (Y/N) N
Google Analytic Metrics Metrics page